Recently Published Papers in Mathematics

Penalized Quantile Regression for Distributed Big Data Using the Slack Variable Representation
By: Fan, Ye; Lin, Nan; Yin, Xianjun
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS
Early Access: DEC 2020

Combinatorial Minimal Surfaces in Pseudomanifolds and Other Complexes
By: Huang, Weiyan; Medici, Daniel; Murphy, Nick; et al.
TOKYO JOURNAL OF MATHEMATICS Volume: ‏ 43 Issue: ‏ 2 Pages: ‏ 497-527 Published: ‏ DEC 2020

Visual Field Estimation by Probabilistic Classification
By: Chesley, Brian; Barbour, Dennis L.
IEEE JOURNAL OF BIOMEDICAL AND HEALTH INFORMATICS Volume: ‏ 24 Issue: ‏ 12 Pages: ‏ 3499-3506 Published: ‏ DEC 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu